Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 79, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jun 18, 2025, 12:58 AM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2025, 12:58 AM CDT (05:58 UTC)
- Expired
- Jun 18, 2025, 1:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Adair County, OK, Cherokee County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 1:00 AM CDT | TORNADO | 2 Nne Tahlequah, OK | Tornado debris signature detected. |
| Jun 18, 1:05 AM CDT | TORNADO | 1 Nw Eldon, OK | A tornado snapped and uprooted numerous trees, some of which fell onto homes. Based on this damage, it was rated EF1. |
| Jun 18, 1:21 AM CDT | TORNADO | 1 Nw Baron, OK | A tornado uprooted numerous trees, and destroyed an outbuilding. Based on this damage, it was rated EF1. |
| Jun 18, 1:25 AM CDT | TSTM WND GST 62 | 5 Wnw Westville, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 9:34 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 273 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
304
WFUS54 KTSA 180558
TORTSA
OKC001-021-180630-
/O.NEW.KTSA.TO.W.0079.250618T0558Z-250618T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
1258 AM CDT Wed Jun 18 2025
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Central Adair County in northeastern Oklahoma...
East central Cherokee County in east central Oklahoma...
* Until 130 AM CDT.
* At 1258 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Tahlequah, moving east at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Tahlequah, Stilwell, Westville, Eldon, Adair State Park, Proctor,
Christie, Baron, and Maryetta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3586 9507 3604 9505 3604 9455 3577 9453
TIME...MOT...LOC 0558Z 275DEG 39KT 3595 9498
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$2 follow-up statements
973
WWUS54 KTSA 180600
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
100 AM CDT Wed Jun 18 2025
OKC001-021-180630-
/O.CON.KTSA.TO.W.0079.000000T0000Z-250618T0630Z/
Adair OK-Cherokee OK-
100 AM CDT Wed Jun 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR CENTRAL
ADAIR AND EAST CENTRAL CHEROKEE COUNTIES...
At 100 AM CDT, a confirmed tornado was located 4 miles northeast of
Tahlequah, moving east at 65 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tahlequah, Stilwell, Westville, Eldon, Adair State Park, Proctor,
Christie, Baron, and Maryetta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3586 9501 3602 9499 3604 9455 3577 9453
TIME...MOT...LOC 0600Z 275DEG 58KT 3594 9491
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$817
WWUS54 KTSA 180615
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
115 AM CDT Wed Jun 18 2025
OKC021-180624-
/O.CAN.KTSA.TO.W.0079.000000T0000Z-250618T0630Z/
Cherokee OK-
115 AM CDT Wed Jun 18 2025
...THE TORNADO WARNING FOR EAST CENTRAL CHEROKEE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3577 9453 3582 9481 3590 9481 3590 9480
3603 9480 3604 9455
TIME...MOT...LOC 0614Z 275DEG 39KT 3593 9473
$$
OKC001-180630-
/O.CON.KTSA.TO.W.0079.000000T0000Z-250618T0630Z/
Adair OK-
115 AM CDT Wed Jun 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR CENTRAL
ADAIR COUNTY...
At 114 AM CDT, storm capable of producing a tornado was located near
Christie, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Stilwell, Westville, Adair State Park, Proctor, Christie, Baron, and
Maryetta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3577 9453 3582 9481 3590 9481 3590 9480
3603 9480 3604 9455
TIME...MOT...LOC 0614Z 275DEG 39KT 3593 9473
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 17, 11:36 PM CDT, 1 hour 22 minutes earlier. Its key messages:
- Issued at 126 AM CDT Tue Jun 17 2025
- Severe thunderstorms and heavy rainfall expected overnight and early Wednesday.
- Dry and summer-like conditions are expected late in the week and into the upcoming weekend.
Area forecast discussion, Jun 17, 11:36 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
1136 PM CDT Tue Jun 17 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 126 AM CDT Tue Jun 17 2025
- Severe thunderstorms and heavy rainfall expected overnight and
early Wednesday.
- Dry and summer-like conditions are expected late in the week
and into the upcoming weekend.
&&
.SHORT TERM...
(The rest of this afternoon )
Issued at 136 PM CDT Tue Jun 17 2025
The remainder of the afternoon will be uneventful weather-wise over
eastern Oklahoma and northwestern Arkansas... prior to notable severe
weather and heavy rainfall/flood risks in the subsequent hours.
All substantive convection has exited the area - particularly east of a MCV
over northwestern Arkansas - providing a momentary lull in storm impacts.
Cirrus/high clouds from convective debris continue to stream over the area
providing filtered insolation and moderating temperatures over much of
northeastern Oklahoma/northwestern Arkansas which remain in the upper 70s to
lower 80s at this time.
Current interests revolve around the evolution of an outflow boundary
which is now situated from near Stillwater to McAlester. Additionally a
broken line of strong storms is ongoing along an approaching front over
Kansas. There is a low probability this activity may approach Ottawa
and/or Craig Counties later this afternoon. Otherwise, both of these
features will be important to potential outcomes overnight/early Wednesday.
&&
.LONG TERM...
(Tonight through Tuesday)
Issued at 136 PM CDT Tue Jun 17 2025
One or more organized convective complexes will approach the forecast/warning
area by 02-05z (9 pm to midnight). Given strong instability and sufficient
wind shear, these storms will be capable of all severe weather hazards
through the overnight hours...with the potential of locally damaging winds
of particular concern. Also, short-range ensembles suggests 65 percent
probabilities of 2 inch or greater rainfall over northeastern Oklahoma by
early/mid Wednesday. Thus flood/flash flood risks are also present. High-
resolution ensembles present the greatest prospects for damaging winds
generally along and west of the I44 corridor roughly between 05-07z.
Lingering convection and associated hazards (perhaps transiting toward heavy
rain/flooding) will persist into the first half of Wednesday.
By Thursday, the ridge starts to build back in, reducing our rain
chances.
Temperatures begin to cool in northern Oklahoma on Wednesday to
the upper 80s as the frontal boundary moves through. By Thursday,
southerly flow will have returned allowing temperatures to climb
into the low 90s.
&&
.AVIATION...
(06Z TAFS)
Issued at 1134 PM CDT Tue Jun 17 2025
Initial line of storms will be moving near the far NW AR
terminals soon while a larger line of storms spreads back into NE OK
with a continued risk of locally damaging winds. Flight impacts
will be impacted as this line of storms spreads eastward
overnight. Storm coverage diminishes by daybreak with a period of
MVFR ceilings possible through the morning. Still a chance of
storm redevelopment along the remnant outflow during the
afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 92 74 86 69 / 10 60 40 10
FSM 95 76 89 72 / 10 50 50 40
MLC 93 74 88 70 / 0 30 40 40
BVO 91 69 85 65 / 30 60 40 0
FYV 90 72 85 66 / 10 80 60 40
BYV 91 71 85 66 / 20 60 70 40
MKO 91 73 85 69 / 10 60 50 20
MIO 91 71 83 66 / 30 80 50 10
F10 92 73 86 68 / 10 40 60 20
HHW 91 74 89 71 / 0 10 20 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday afternoon for OKZ054>070.
AR...Flood Watch through Wednesday afternoon for ARZ001-002-010-011.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...05Hazardous weather outlook, Jun 17, 3:10 PM CDT, 9 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK Issued by National Weather Service Norman OK 310 PM CDT Tue Jun 17 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 310 PM CDT Tue Jun 17 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Overnight and early Wednesday morning. HEAVY RAIN AND FLASH FLOOD RISK. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...vernight and early Wednesday morning. DISCUSSION... An intense complex of thunderstorms is expected overnight tonight with a cold front and a greater risk of severe weather. Damaging wind gusts and hail are possible. There is the potential for bowing segments within the complex of thunderstorms, which may result in a risk for significant wind gusts--especially in areas generally along and west of the Interstate 44 corridor...and in areas near the Kansas/ Oklahoma border. Heavy rainfall associated with this complex may also result in localized flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm Potential THURSDAY...Thunderstorm Potential. FRIDAY...Dangerous Heat Potential. SATURDAY...Dangerous Heat Potential. SUNDAY...Dangerous Heat Potential. Monday...Dangerous Heat Potential. EXTENDED DISCUSSION... Strong to severe thunderstorms remain possible on Wednesday as the cold front lingers across the area. Damaging wind gusts and hail will remain the primary hazards. Heavy rainfall may also result in some flooding threat. There is uncertainty on where the greatest risk of severe weather will be as it will depend on the exact location of the front, which will be influenced by the previous night's complex of thunderstorms. The risk of storms should end from northwest to southeast late Wednesday into early Thursday. Dangerous heat will return for the end of the workweek and into the upcoming weekend. weather.gov/tulsa for additional information.
In the hours before
Special weather statement, Jun 18, 12:33 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1233 AM CDT Wed Jun 18 2025
OKZ064>066-070-071-180615-
Muskogee OK-Okmulgee OK-Okfuskee OK-Creek OK-McIntosh OK-
1233 AM CDT Wed Jun 18 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CREEK...MCINTOSH...
OKMULGEE...MUSKOGEE AND OKFUSKEE COUNTIES THROUGH 115 AM CDT...
At 1232 AM CDT, Doppler radar indicated the leading edge of a line
of strong thunderstorms along a line extending from 3 miles east of
Taft to 5 miles northeast of Hoffman to near Okemah. Movement was
east at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Beggs... Raiford...
Summit... Depew...
Braggs... Pierce...
Clearview... Schulter...
Eram... Lake Eufaula State Park...
Morris... Pharoah...
Keefeton... Bryant...
Hoffman... Okmulgee...
Hitchita... Okemah...
Okfuskee... Henryetta...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 282.
Interstate 44 between mile markers 178 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3581 9662 3580 9564 3576 9559 3579 9552
3579 9513 3539 9522 3519 9578 3518 9584
3521 9598 3529 9598 3529 9644 3546 9644
3546 9647 3543 9650 3545 9655 3544 9657
3541 9654 3539 9654 3541 9658 3540 9662
TIME...MOT...LOC 0532Z 287DEG 52KT 3576 9548 3555 9578 3540 9631
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Local storm report, Jun 18, 12:40 AM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1240 AM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM Tstm Wnd Dmg 2 SE Tulsa 36.11N 95.89W
06/17/2025 Tulsa OK Amateur Radio
Damage to Promenade Mall.
&&Local storm report, Jun 18, 12:45 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1245 AM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM Tstm Wnd Gst 2 ENE Copan 36.91N 95.89W
06/18/2025 M60 MPH Washington OK Mesonet
&&Local storm report, Jun 18, 12:49 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1249 AM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM Tstm Wnd Gst 4 WSW Oologah 36.42N 95.77W
06/18/2025 M60 MPH Rogers OK Emergency Mngr
&&Local storm report, Jun 18, 12:53 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1253 AM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM Tstm Wnd Gst 2 ENE Copan 36.91N 95.89W
06/18/2025 M64 MPH Washington OK Mesonet
&&Local storm report, Jun 18, 12:55 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1255 AM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM Tstm Wnd Gst 4 NW Talala 36.57N 95.75W
06/18/2025 M72 MPH Rogers OK Mesonet
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 46 min |
| Jun 17, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| Jun 17, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Jun 17, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| Jun 17, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 47 min |
| Jun 17, 9:05 PM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jun 17, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 52 min |
| Jun 17, 9:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Jun 17, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 51 min |
| Jun 17, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 53 min |
| Jun 17, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jun 17, 10:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 39 min |
| Jun 17, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 52 min |
| Jun 17, 11:02 PM CDT | Special Weather Statement | TSA | Delaware | 43 min |
| Jun 17, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Jun 17, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Washington | 44 min |
| Jun 17, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 50 min |
| Jun 17, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 40 min |
| Jun 18, 12:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 3 more | 45 min |
| Jun 18, 12:04 AM CDT | River Flood Warning | TSA | Adair, Delaware | 33 hr |
| Jun 18, 12:04 AM CDT | River Flood Warning | TSA | Cherokee | 33 hr |
| Jun 18, 12:04 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 33 hr |
| Jun 18, 12:05 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 33 hr |
| Jun 18, 12:16 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 44 min |
| Jun 18, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 2 more | 50 min |
| Jun 18, 12:32 AM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jun 18, 12:33 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 42 min |
| Jun 18, 12:36 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 2 more | 39 min |
| Jun 18, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 36 min |
| Jun 18, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 32 min |
| Jun 18, 12:47 AM CDT | Tornado Warning | TSA | Delaware, Mayes | 25 min |
| Jun 18, 1:02 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa | 43 min |
| Jun 18, 1:05 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Ottawa | 40 min |
| Jun 18, 1:17 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 58 min |
| Jun 18, 1:20 AM CDT | Tornado Warning | TSA | Adair | 25 min |
| Jun 18, 1:25 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee | 3 hr |
| Jun 18, 1:42 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Jun 18, 2:10 AM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee | 3 hr |
| Jun 18, 2:16 AM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| Jun 18, 2:43 AM CDT | River Flood Warning | TSA | Creek | 26 hr |
| Jun 18, 2:44 AM CDT | River Flood Warning | TSA | Washington | 55 hr |
| Jun 18, 2:44 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 68 hr |
| Jun 18, 3:36 AM CDT | River Flood Warning | TSA | Osage | 24 hr |
| Jun 18, 9:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| Jun 18, 10:19 AM CDT | River Flood Warning | TSA | Osage, Pawnee | 17 hr |
| Jun 18, 10:24 AM CDT | River Flood Warning | TSA | Washington | 4 hr |
| Jun 18, 1:03 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 18, 5:43 PM CDT | River Flood Advisory | TSA | Muskogee | 9 hr |
| Jun 18, 6:24 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Jun 18, 6:51 PM CDT | Special Weather Statement | TSA | LeFlore | 39 min |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.